Alert archive / Alabama / Tornado Warnings in 2019

Tornado Warning 47, NWS Birmingham, AL

April 14, 2019Bibb County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 2:03 AM CDT for Bibb County, Tuscaloosa County, Alabama. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2019, 2:03 AM CDT (07:03 UTC)
Expired
Apr 14, 2019, 2:46 AM CDT
In force
43 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bibb County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 2:20 AM CDTTORNADO2 Ssw Hagler, ALPATH WIDTH WAS 475 YARDS. PATH LENGTH WAS 3.51 MILES. MAX WINDS WERE 105 MPH. DAMAGE MANY CONSISTED OF SNAPPED AND UPROOTED TREES. A ROOF WAS REMOVED FROM A SMALL BARN. SHINGLES WERE PEELED OFF A HOME. A COW WAS KILLED BY ONE OF THE FALLEN TREES. ANOTHER HOME
Apr 14, 2:41 AM CDTTORNADOHagler, ALTREES AND POWERLINES DOWN NEAR HAGLER VFD. POSSIBLE STRUCTURAL DAMAGE.
Apr 14, 2:55 AM CDTTSTM WND DMG2 Ssw Mercedes-Benz Us, ALTREES DOWN ON WIRE RD BETWEEN VANCE AND COALING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 7:11 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.1 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

866 
WFUS54 KBMX 140703
TORBMX
ALC007-125-140800-
/O.NEW.KBMX.TO.W.0047.190414T0703Z-190414T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
203 AM CDT SUN APR 14 2019

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Southeastern Tuscaloosa County in west central Alabama...
  Western Bibb County in central Alabama...

* Until 300 AM CDT.
    
* At 203 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Mertz, or 15 miles northeast of Greensboro, moving
  northeast at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Lake View, Brookwood, Coaling, Vance, Woodstock, West Blocton,
  Tannehill Ironworks State Park, Abernant, Low Gap, Mertz, Mercedes
  Benz Of Alabama, Eoline, North Bibb, Bucksville, Hagler, Green
  Pond, Pearson, Caffee Junction, Harmon and I 20 Rest Area Near
  Tuscaloosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3337 8723 3337 8722 3334 8718 3332 8718
      3332 8716 3331 8716 3331 8713 3329 8712
      3329 8709 3328 8709 3328 8707 3325 8706
      3325 8703 3322 8703 3287 8733 3288 8742
      3300 8742 3300 8745
TIME...MOT...LOC 0703Z 212DEG 42KT 3288 8745 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
5 follow-up statements
486 
WWUS54 KBMX 140717
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
217 AM CDT SUN APR 14 2019

ALC007-125-140800-
/O.CON.KBMX.TO.W.0047.000000T0000Z-190414T0800Z/
Tuscaloosa AL-Bibb AL-
217 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN TUSCALOOSA AND NORTHWESTERN BIBB COUNTIES...
    
At 217 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Low Gap, or 11 miles northwest of Brent, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake View, Brookwood, Coaling, Vance, Woodstock, West Blocton,
Tannehill Ironworks State Park, Abernant, Low Gap, Mercedes Benz Of
Alabama, North Bibb, Bucksville, Hagler, Green Pond, Pearson, Caffee
Junction, Harmon, I 20 Rest Area Near Tuscaloosa and Cedar Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3337 8723 3337 8722 3334 8718 3332 8718
      3332 8716 3331 8716 3331 8713 3329 8712
      3329 8709 3328 8709 3328 8707 3325 8706
      3325 8703 3322 8703 3295 8732 3294 8740
      3300 8742 3300 8745
TIME...MOT...LOC 0717Z 212DEG 42KT 3302 8734 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
213 
WWUS54 KBMX 140722
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
222 AM CDT SUN APR 14 2019

ALC007-125-140800-
/O.CON.KBMX.TO.W.0047.000000T0000Z-190414T0800Z/
Tuscaloosa AL-Bibb AL-
222 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN TUSCALOOSA AND NORTHWESTERN BIBB COUNTIES...
        
At 222 AM CDT, a confirmed tornado was located near Low Gap, or 12
miles northwest of Brent, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake View, Brookwood, Coaling, Vance, Woodstock, Tannehill Ironworks
State Park, Abernant, Mercedes Benz Of Alabama, North Bibb,
Bucksville, Hagler, Green Pond, Pearson, Caffee Junction, I 20 Rest
Area Near Tuscaloosa and Cedar Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3337 8723 3337 8722 3334 8718 3332 8718
      3332 8716 3331 8716 3331 8713 3329 8712
      3329 8709 3328 8709 3328 8707 3325 8706
      3323 8706 3300 8731 3300 8735 3301 8739
      3303 8742
TIME...MOT...LOC 0722Z 210DEG 37KT 3304 8734 

TORNADO...OBSERVED
HAIL...<.75IN

$$

32/Davis
450 
WWUS54 KBMX 140731
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
231 AM CDT SUN APR 14 2019

ALC007-125-140800-
/O.CON.KBMX.TO.W.0047.000000T0000Z-190414T0800Z/
Tuscaloosa AL-Bibb AL-
231 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
SOUTHEASTERN TUSCALOOSA AND NORTHWESTERN BIBB COUNTIES...
        
At 230 AM CDT, a confirmed tornado was located near Coaling, or 14
miles southeast of Holt, moving northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lake View, Brookwood, Coaling, Vance, Woodstock, Tannehill Ironworks
State Park, Abernant, Mercedes Benz Of Alabama, North Bibb,
Bucksville, Green Pond, Caffee Junction, I 20 Rest Area Near
Tuscaloosa and Cedar Cove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3337 8723 3337 8722 3334 8718 3332 8718
      3332 8716 3331 8716 3331 8713 3329 8712
      3329 8709 3328 8709 3328 8707 3325 8706
      3306 8730 3310 8738
TIME...MOT...LOC 0730Z 203DEG 38KT 3312 8731 

TORNADO...OBSERVED
HAIL...<.75IN

$$

32/Davis
210 
WWUS54 KBMX 140742
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
242 AM CDT SUN APR 14 2019

ALC007-140752-
/O.CAN.KBMX.TO.W.0047.000000T0000Z-190414T0800Z/
Bibb AL-
242 AM CDT SUN APR 14 2019

...THE TORNADO WARNING FOR NORTHWESTERN BIBB COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for central and
west central Alabama.

LAT...LON 3337 8723 3337 8722 3334 8718 3332 8718
      3332 8716 3331 8716 3318 8724 3324 8730
TIME...MOT...LOC 0742Z 203DEG 38KT 3323 8725 

$$

ALC125-140800-
/O.CON.KBMX.TO.W.0047.000000T0000Z-190414T0800Z/
Tuscaloosa AL-
242 AM CDT SUN APR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR EAST
CENTRAL TUSCALOOSA COUNTY...
    
At 242 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Mercedes Benz Of Alabama, or 14 miles east of Holt,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Vance and Abernant. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3337 8723 3337 8722 3334 8718 3332 8718
      3332 8716 3331 8716 3318 8724 3324 8730
TIME...MOT...LOC 0742Z 203DEG 38KT 3323 8725 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
076 
WWUS54 KBMX 140746
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
246 AM CDT SUN APR 14 2019

ALC125-140756-
/O.CAN.KBMX.TO.W.0047.000000T0000Z-190414T0800Z/
Tuscaloosa AL-
246 AM CDT SUN APR 14 2019

...THE TORNADO WARNING FOR EAST CENTRAL TUSCALOOSA COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM CDT for central and
west central Alabama.

LAT...LON 3337 8723 3337 8722 3334 8718 3332 8718
      3332 8716 3331 8716 3318 8724 3324 8730
TIME...MOT...LOC 0744Z 212DEG 42KT 3327 8722 

$$

32/Davis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 1:00 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Apr 14, 1:00 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
100 AM CDT Sun Apr 14 2019

.UPDATE...
For 06Z Aviation.

&&

.SHORT TERM...
Tonight and Sunday.

Temperatures have warmed quickly this afternoon as a rain cooled
boundary lifts northward. Temperatures ranged from a rather cool
lower 60s across the northwest counties to balmy middle 80s across
our southern counties. The warm and more humid air mass will
continue to lift northward this evening as a deepening surface
low tracks northeast along the Mississippi River. Gradient winds
will increase quickly this evening for areas west of I-65 as the
aforementioned surface low moves closer to Alabama. Expect
sustained winds of 15 to 25 mph with gusts to 35 mph. There will
be a few showers and thunderstorms ahead of the main squall line,
but nothing severe expected. However, the may be some discrete
cells just ahead of the main squall line. We are keeping the 1 am
CDT start time for severe weather in the far western counties, but
some discrete cells may occur as early as midnight. This system
has all the ingredients for severe storms, including long track
strong tornadoes. The line of severe storms will track eastward
fairly quickly, and the storms will likely exit east Alabama by
late morning. There will be a sharp cut-off in the rain behind the
main convective line, so there will be a break in the precipitation
for several hours before some wrap around showers move into the
area on Sunday. The actual cold front will move across the area
during the day Sunday, which will trigger additional showers and
possibly a few thunderstorms. Surface winds will continue to be
brisk with speeds 10 to 20 mph with higher gusts.

58/rose

.LONG TERM...
Sunday evening through Monday night.

The amplified trough associated with the active & severe weather
Sunday morning will be moving eastward over Central Alabama
overnight. Cold air advection at the surface and low-levels will
accompany this with improving conditions across the area as a stable
airmass moves into the Southeast. As such, PoPs will be trending
downward and will likely favor the east and northeast portions of
the area towards midnight. A lingering thunderstorm can't be ruled
out but the severe threat will end as frontal passage occurs to the
east & southeast. By Monday morning, there are no mentionable rain
chances with high pressure conditions moving into the area from the
west. Temperatures in the 40s are expected Monday morning with
northwesterly winds at 5-10 kts & gusts ~20 kts. Abundant afternoon
sunshine will help rebound temperatures into the 60s and 70s before
dropping back into the 40s overnight Monday under clear skies.

Tuesday and Wednesday.

Stable high pressure conditions should prevail across the Southeast
CONUS Tue/Wed with a dry airmass to boot. Broad deep-layer ridging
will begin to develop across the center of the country as high
pressure slides east towards the Carolinas. This suggests return
flow spreading across the Plains and Mississippi River Valley (MRV)
by Wednesday evening. Lows overnight Tuesday are forecast in the
50s, though 50s/60s should suit Wednesday night quite well once
southerly flow develops across our area and cloud cover increases.
For Wednesday evening, enough moisture return and isentropic
ascent will help increase rain chances in our western counties,
but have limited this to 20-30% for now. It appears most of the
showers and thunderstorms will stay to our west. Farther upstream
our next progged disturbance will be ejecting from the
Central/Southern Rockies into the Great Plains.

Thursday and Friday.

Trends in guidance have been relatively suggestive that the next
disturbance will create impacts for Central Alabama in the Thu/Fri
timeframe, but to what extent and exact timing still remains
unclear. There is good forecast confidence that the deep-layer
trough will amplify/close-off on Thursday whilst southwest flow
aloft develops over the Gulf Coast States. This resultantly
positions much of the lower MRV and Southeast CONUS into a maritime
tropical airmass with afternoon destabilization capable of producing
upwards of ~2,000+ MLCAPE, with 40-50 kts bulk shear. Varying
scenarios of how lee cyclogenesis evolves across the Plains will
dictate the timing/forward progress of the trailing cold front, thus
leaves aforementioned uncertainty of when thunderstorms & impactful
weather moves into Central Alabama.

However, it does appear that the synoptic configuration would favor
enough confidence to mention the chance of severe weather in the HWO
given the consistent synoptic scale signal the past few days, though
cannot produce clear details of what will happen this far out. With
favorable warm sector instability, associated shear profiles, and
deep-layer forcing, all modes of severe weather are on the table at
this time. Thus, best course of action for now is to start the
awareness building process and refine forecast in future updates.
Current solutions would suggest an area of low pressure to develop
near CO/KS/NE and exhibit ENE trajectory. Forward progress of the
low would place a trailing frontal boundary to our northwest
Thursday afternoon with a parameter space capable of producing
severe thunderstorms & tornadoes. Trends for this upcoming threat
will be monitored and updates to the forecast will be sent
accordingly.

40/Sizemore

&&

.AVIATION...
06Z TAF Discussion.

A line of strong to severe thunderstorms will move across Central
Alabama tonight into the morning hours. Even outside of
convection, gradient winds will be very strong with sustained of
12-25 kts and gusts of 25-35 kts roughly. Have tried to time
storms and wind shifts behind the line for today. MVFR mainly
expected ahead of and behind convection.

08

&&

.FIRE WEATHER...

Surface winds will increase overnight with sustained speeds of 15
to 20 mph with gusts to 35 mph, especially over west Alabama and
higher elevations. A line of strong to severe storms will move
across central Alabama later tonight and into Sunday morning. This
system will produce periods of heavy rainfall and possibly
damaging winds, with the threat of tornadoes. The main convective
line will exit east Alabama by late Sunday morning, but moisture
on the back side of the system will trigger additional showers
Sunday afternoon. Expect brisk winds to continue throughout the
day Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     75  41  67  44  77 /  80  30   0   0   0
Anniston    76  42  68  44  78 /  90  30   0   0   0
Birmingham  74  43  70  48  79 /  60  10   0   0   0
Tuscaloosa  72  42  72  48  79 /  30  10   0   0   0
Calera      74  43  69  47  78 /  60  10   0   0   0
Auburn      77  45  68  47  76 / 100  30   0   0   0
Montgomery  79  45  72  47  80 /  90  10   0   0   0
Troy        79  45  71  48  79 /  90  10   0   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 9 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Apr 14, 12:27 AM CDT, 1 hour 36 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
1227 AM CDT Sun Apr 14 2019

ALZ011>015-017>050-150830-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
1227 AM CDT Sun Apr 14 2019

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Through Tonight.

Severe thunderstorms are likely to spread eastward across much of
Central Alabama through the late night hours. Tornadoes, some of
which could be strong, and damaging winds up to 60 mph are possible.

Outside of thunderstorms, sustained gradient winds of 15 to 30 mph,
with gusts of 30 to 40 mph are possible through tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Severe thunderstorms will continue to be possible through noontime
Sunday across the southeast half of Central Alabama. Tornadoes and
damaging winds up to 60 mph are possible.

Outside of thunderstorms, sustained gradient winds of 15 to 30 mph,
with gusts of 30 to 40 mph are possible through 9PM Sunday night.

Minor flooding will be possible along the Tombigbee River basin
starting Sunday and remain above flood stage through Tuesday.

Severe thunderstorms are possible on Thursday across all of Central
Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size
hail are possible.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
tonight through midday Sunday. Activation may be needed again on
Thursday.

In the hours before

Special weather statement, Apr 14, 1:00 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
100 AM CDT SUN APR 14 2019

ALZ011>013-140645-
Fayette AL-Marion AL-Lamar AL-
100 AM CDT SUN APR 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR MARION...NORTHWESTERN FAYETTE AND
CENTRAL LAMAR COUNTIES UNTIL 145 AM CDT...

At 100 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hackleburg to near Detroit to near Vernon.
Movement was northeast at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Hamilton, Winfield, Haleyville, Vernon, Sulligent, Guin, Hackleburg,
Brilliant, Glen Allen, Beaverton, Gu-
Win, Weston, Bluff, Blooming Grove, Lamar County Airport, Brinn, Lake
Buttahatchee, Crews, Bear Creek and Twin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3401 8816 3431 8797 3431 8764 3418 8763
      3387 8764 3387 8762 3384 8763 3362 8821
TIME...MOT...LOC 0600Z 239DEG 35KT 3428 8788 3402 8809 3369 8816

32/Davis

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:03 PM CDTSpecial Weather StatementBMXWinston42 min
Apr 13, 7:14 PM CDTSpecial Weather StatementBMXShelby31 min
Apr 13, 7:43 PM CDTSpecial Weather StatementBMXSt. Clair32 min
Apr 13, 8:45 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter7 days
Apr 13, 11:35 PM CDTSevere Thunderstorm WarningBMXLamar, Marion40 min
Apr 13, 11:38 PM CDTTornado WarningBMXPickens, Sumter28 min
Apr 13, 11:40 PM CDTTornado WarningBMXMarion30 min
Apr 14, 12:15 AM CDTSevere Thunderstorm WarningBMXLamar, Marion37 min
Apr 14, 12:15 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more21 hr
Apr 14, 12:50 AM CDTTornado WarningBMXMarengo, Sumter40 min
Apr 14, 12:56 AM CDTTornado WarningBMXTuscaloosa41 min
Apr 14, 1:00 AM CDTSpecial Weather StatementBMXLamar, Marion45 min
Apr 14, 1:15 AM CDTAreal Flood AdvisoryBMXLamar, Marion3 hr
Apr 14, 1:16 AM CDTTornado WarningBMXHale, Perry59 min
Apr 14, 1:55 AM CDTSevere Thunderstorm WarningBMXHale, Marengo50 min
Apr 14, 2:10 AM CDTTornado WarningBMXHale, Perry35 min
Apr 14, 2:34 AM CDTSevere Thunderstorm WarningBMXWalker, Winston41 min
Apr 14, 2:40 AM CDTTornado WarningBMXPerry31 min
Apr 14, 3:26 AM CDTTornado WarningBMXPerry16 min
Apr 14, 3:34 AM CDTTornado Warning Tornado observedBMXBibb11 min
Apr 14, 4:04 AM CDTTornado WarningBMXJefferson, St. Clair, Shelby25 min
Apr 14, 4:14 AM CDTTornado WarningBMXShelby20 min
Apr 14, 4:47 AM CDTSevere Thunderstorm WarningBMXLowndes43 min
Apr 14, 5:15 AM CDTSpecial Weather StatementBMXAutauga, Chilton, Dallas45 min
Apr 14, 5:18 AM CDTSpecial Weather StatementBMXMontgomery42 min
Apr 14, 5:50 AM CDTSpecial Weather StatementBMXCoosa40 min
Apr 14, 6:02 AM CDTSpecial Weather StatementBMXMontgomery28 min
Apr 14, 6:08 AM CDTSpecial Weather StatementBMXTalladega52 min
Apr 14, 6:34 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah41 min
Apr 14, 6:37 AM CDTSpecial Weather StatementBMXCalhoun, Clay, Cleburne, Randolph38 min
Apr 14, 6:43 AM CDTTornado WarningBMXPike47 min
Apr 14, 7:18 AM CDTTornado Warning Tornado observedBMXBullock, Pike42 min
Apr 14, 7:26 AM CDTSpecial Weather StatementBMXLee, Macon49 min
Apr 14, 7:48 AM CDTTornado WarningBMXBarbour, Bullock27 min
Apr 14, 7:59 AM CDTSpecial Weather StatementBMXLee46 min
Apr 14, 8:02 AM CDTSpecial Weather StatementBMXClay28 min
Apr 14, 8:05 AM CDTTornado WarningBMXBarbour, Bullock, Russell25 min
Apr 14, 8:14 AM CDTSpecial Weather StatementBMXChambers16 min
Apr 14, 8:15 AM CDTSpecial Weather StatementBMXCleburne15 min
Apr 14, 8:27 AM CDTTornado WarningBMXBarbour, Russell48 min
Apr 14, 8:40 AM CDTSpecial Weather StatementBMXCleburne20 min
Apr 14, 9:52 AM CDTSpecial Weather StatementBMXChambers23 min
Apr 14, 10:13 AM CDTSpecial Weather StatementBMXChambers32 min

Nearby

Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.